Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inverse transforms of products of Legendre transforms


Authors: R. V. Churchill and C. L. Dolph
Journal: Proc. Amer. Math. Soc. 5 (1954), 93-100
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062872-4
MathSciNet review: 0062872
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062872-4
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society